×

zbMATH — the first resource for mathematics

Über primitive Ideale in der Einhüllenden einer halbeinfachen Lie- Algebra. (German) Zbl 0327.17002

MSC:
17B20 Simple, semisimple, reductive (super)algebras
16D60 Simple and semisimple modules, primitive rings and ideals in associative algebras
16N60 Prime and semiprime associative rings
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borho, W., Gabriel, P., Rentschler, R.: Primideale in Einhüllenden auflösbarer Lie-Algebren. Lecture Notes in Math.357. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0293.17005
[2] Borho, W., Kraft, H.: Über die Gelfand-Kirillov-Dimension. Math. Ann.220, 1–24 (1976) · Zbl 0313.17004 · doi:10.1007/BF01354525
[3] Borho, W.: Berechnung der Gelfand-kirillov-Dimension bei induzierten Darstellungen. Math. Ann.225, 177–194 (1977) · Zbl 0346.17012 · doi:10.1007/BF01351722
[4] Borho, W.: Primitive vollprime Ideale in der Einhüllenden von \(\mathfrak{s}\mathfrak{o}\) . J. Algebra43, 619–654 (1976) · Zbl 0346.17013 · doi:10.1016/0021-8693(76)90130-7
[5] Bourbaki, N.: Groupes et algèbres de Lie, Chap. IV, V, VI. Paris: Hermann 1968
[6] Conze, N.: Algèbres d’opérateurs différentiels et quotients des algèbres enveloppantes. Bull. Soc. Math. France102, 379–415 (1974) · Zbl 0298.17012
[7] Conze, N., Dixmier, J.: Idéaux primitifs dans l’algèbre enveloppante d’une algèbre de Lie semisimple. Bull. Sci. Math.96, 339–351 (1972) · Zbl 0246.17009
[8] Dixmier, J.: Algèbres enveloppantes; Paris: Gauthier-Villars 1974 · Zbl 0308.17007
[9] Dixmier, J.: Idéaux primitifs complètement premiers dans l’algèbre enveloppante de \(\mathfrak{s}\mathfrak{l}\) (3,C). In: Non-commutative harmonic analysis. Lecture Notes in Math.466. Berlin-Heidelberg-New York: Springer 1975
[10] Dixmier, J.: Polarisations dans les algèbres de Lie semi-simples complexes. Bull. Sci. Math.99, 45–63 (1975) · Zbl 0314.17009
[11] Duflo, M.: Sur la classification des idéaux primitifs dans l’algèbre enveloppante d’une algèbre de Lie semi-simple. Annals of Math.105, 107–120 (1977) · Zbl 0346.17011 · doi:10.2307/1971027
[12] Jantzen, J.C.: Zur Charakterformel gewisser Darstellungen halbeinfacher Gruppen und Lie-Algebren. Math. Z.140, 127–149 (1974) · Zbl 0288.20059 · doi:10.1007/BF01213951
[13] Jantzen, J.C.: Kontravariante Formen auf induzierten Darstellungen halbeinfacher Lie-Algebren. Math. Ann.226, 53–65 (1977) · Zbl 0372.17003 · doi:10.1007/BF01391218
[14] Jantzen, J.C.: Darstellungen halbeinfacher Gruppen und kontravariante Formen. J. reine u. angew. Math. (erscheint in Band 290) · Zbl 0342.20022
[15] Joseph, A.: The minimal orbit in a simple Lie-algebra and its associated maximal ideal. Ann. scient. Ec. Norm. Sup. 4e série,9, 1–30 (1976)
[16] Joseph, A.: Primitive ideals in the enveloping algebras of \(\mathfrak{s}\mathfrak{l}\) (3) and \(\mathfrak{s}\mathfrak{p}\) (4). Preprint
[17] Ozeki, H., Wakimoto, M.: On polarizations of certain homogeneous spaces. Hiroshima Math. J.2, 445–482 (1972) · Zbl 0267.22011
[18] Schubert, H.: Topologie. Stuttgart: Teubner 1964 · Zbl 0122.17302
[19] Steinberg, R.: Conjugacy classes in algebraic groups. Lecture Notes in Math.366, Berlin-Heidelberg-New York: Springer 1974 · Zbl 0281.20037
[20] Conze-Berline, N., Duflo, M.: Sur les représentations induites des groupes semi-simples complexes. Preprint · Zbl 0389.22016
[21] Borho, W.: Definition einer Dixmier-Abbildung für \(\mathfrak{s}\mathfrak{l}\) (n, C). Inventiones math. (erscheint demnächst)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.